# SDR HNAA2014122900383

- Difficulty date: December 29, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 54,546 hours, 62,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9TH EMERGENCY LIGHT IS INOPERATIVE.  R & R BULB.  OPS CHECKED GOOD.
